# SDR SWAA2021072689889

- Difficulty date: July 1, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 43,304 hours, 26,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB FLOOR TO SIDEWALL SUPPORT BS 410.5; RBL 25; WL 157,   VERIFIED APPLICABILITY OF SRM 53-30-53-0I-2 FOR IDENTIFICATION AND SRM 53-00-53--1A-2 FOR ALLOWABLE DAMAGE; [02] REMOVED CORROSION FROM FCB FLOOR TO SIDEWALL SUPPORT BS410.5; RBL25; WL157; P/N 143A7501-184 IN AREA 1.3''X0.4''X0.015'' DEEP; ORIGINAL THICKNESS 0.040''; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; PAR. 4.A(2) FIG. 103 . TOOL USED DEPTH GAGE; ID:ATS2473; N/S/N; [03] FCB FLOOR TO SIDEWALL SUPPORT BS410.5; RBL25; WL157; REPLACEMENT TO BE ACCOMPLISHED ON TASK CARD #TTG8Q005N9P3; [04] VERIFIED CORRECTIVE ACTIONS 1-3.  CORROSION DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2  PART TO BE REPLACED ON TTG8Q005N9P3; [05] FCB FLOOR TO SIDEWALL SUPPORT BS410.5; RBL25; WL157; REPLACEMENT TO BE ACCOMPLISHED ON TASK CARD #TTG8Q005N9P3; [06] REPLACEMENT TO BE ACCOMPLISHED ON TASK CARD# TTG8Q005N9P3
